Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 192, NWS Springfield, MO

April 25, 2006Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2006, 4:25 PM CDT for Oregon County, Missouri. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2006, 4:25 PM CDT (21:25 UTC)
Expired
Apr 25, 2006, 5:15 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Oregon County, MO

The radar

The Springfield radar (KSGF), 181 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:40 PM CDTTORNADO6 Sw Alton, MONWS STORM SURVEY REVEALED THAT AN F-0 TORNADO TOUCHED DOWN 6 MILES SW OF ALTON...AND TRACKED 8 MILES...TO 5 MILES SE OF ALTON.
Apr 25, 4:43 PM CDTTSTM WND DMG5 N Koshkonong, MOTREES DOWN ON M HIGHWAY
Apr 25, 4:43 PM CDTHAIL 1Koshkonong, MO
Apr 25, 4:46 PM CDTTSTM WND DMG2 Sw Alton, MOHAIL REPORTED TO KNOCKED OUT WINDOWS IN A HOME 2 MILES SOUTHWEST OF ALTON ON E HIGHWAY
Apr 25, 4:48 PM CDTTSTM WND DMGAlton, MOPOWER LINES DOWN IN ALTON
Apr 25, 4:48 PM CDTHAIL 0.75Alton, MOPENNY SIZE HAIL IN ALTON
Apr 25, 4:48 PM CDTHAIL 1.753 S Alton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 252125
SVRSGF
MOC149-252215-
/O.NEW.KSGF.SV.W.0192.060425T2125Z-060425T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT TUE APR 25 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 515 PM CDT.

* AT 421 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF ALTON...
  OR 13 MILES NORTH OF THAYER...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR ALTON BY 440 PM CDT.

THE TOWNS OF ROVER...THOMASVILLE...GREER AND WILDERNESS ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3683 9168 3660 9169 3660 9113 3683 9112

$$

JLT
2 follow-up statements
000 
WWUS53 KSGF 252130
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT TUE APR 25 2006

MOC149-252215-
/O.CON.KSGF.SV.W.0192.000000T0000Z-060425T2215Z/
OREGON MO-
430 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 515 PM CDT...

AT 426 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF ALTON...OR 12 MILES
NORTH OF THAYER...AND MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ALTON BY 445 PM CDT.

THE TOWNS OF ROVER...COUCH AND WILDERNESS ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9163 3660 9165 3651 9114 3680 9115

$$

JLT
000 
WWUS53 KSGF 252139
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT TUE APR 25 2006

MOC149-252215-
/O.CON.KSGF.SV.W.0192.000000T0000Z-060425T2215Z/
OREGON MO-
439 PM CDT TUE APR 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 515 PM CDT...

AT 436 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR ALTON...OR 11 MILES NORTH OF
THAYER...AND MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF OREGON
COUNTY...INCLUDING THE TOWNS OF ALTON AND COUCH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3678 9155 3661 9154 3651 9114 3681 9113

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:45 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 25, 2:45 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT TUE APR 25 2006

...MESOSCALE CONVECTIVE DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP WELL NORTH OF THE
SURFACE FRONT OVER SOUTHERN MISSOURI WHERE MID LEVEL HEIGHT FALLS
COMBINED WITH PRESSURE ADVECTIVE PROCESSES ARE CAUSING AN AREA OF
DYNAMICAL LIFT.  LAPS AND RUC40 SOUNDINGS SUGGEST COMPUTED CAPE
VALUES OF AROUND 500-800 J/KG ROOTED FROM A LAYER AROUND 750 MB.
WITH -20 LEVELS AT AROUND 19,000...AND WET BULB ZERO HEIGHTS AT
AROUND 9,500 FEET...SMALL HAIL WOULD NOT BE SURPRISING WITH A FEW OF
THE STRONGER STORMS.

ACROSS AREAS OF SOUTH CENTRAL MISSOURI...DIURNAL HEATING FROM CLOUD
BREAKS HAS WARMED SURFACE TEMPERATURES IN THE LOW TO MID 70S.
GREATER INSTABILITY HAS RESULTED IN THIS AREA WHERE UPPER LEVEL
THERMAL FIELDS ARE RAPIDLY COOLING.  THIS AREA WILL BE CLOSELY
MONITORED FOR POTENTIAL STORM DEVELOPMENT CONTAINING LARGE HAIL
POTENTIALLY UP TO THE SIZE OF QUARTERS.

CRAMER

.DISCUSSION...
WILL MAKE A LAST MINUTE DECISION WITH FIRST PERIOD PRECIP CHANCES
ACROSS SOUTH CENTRAL MISSOURI.  AS MENTIONED PREVIOUSLY...CONVECTION
CONTINUES TO DEVELOP AND WILL LIKELY LINGER THIS EVENING.  THE NEXT
CONCERN WILL BE WITH LOW CLOUDS FOG...AND DRIZZLE OVERNIGHT.  NAM40
SOUNDINGS SUGGEST A SATURATED LOWER TROP OVERNIGHT AS COLD AIR
FUNNELS INTO THE REGION.  SURFACE WINDS SHOULD STAY UP BETWEEN 5 AND
10 MPH...SO THAT MAY LIMIT VISIBILITIES FROM FALLING TOO MUCH.  AT
ANY RATE...WILL GO AHEAD AND MENTION FOG AND DRIZZLE IN THE
GRIDS/ZONES.

CLOUD COVER WILL LIKELY CONTINUE INTO TOMORROWS PERIOD...LIMITING
TEMPERATURES INTO THE 60S.  AS SURFACE HIGH PRESSURE NEARS TOMORROW
NIGHT...CLOUD COVER SHOULD PARTIALLY CLEAR...GIVING WAY TO A STRONG
RADIATIONAL COOLING NIGHT.  FOLLOWED THE NAM MOS AND DROPPED TEMPS A
COUPLE OF DEGREES...WHICH WAS THE COOLEST OF THE THREE.

CLEAR SKIES AND A RETURN OF LIGHT SOUTHERLY FLOW WILL WARM
TEMPERATURES BACK INTO THE 70S FOR THURSDAY.  NO RAIN CHANCES EXIST
WITHIN THE PERIOD OF TONIGHT - THURSDAY NIGHT.  HOWEVER...MEDIUM
RANGE MODELS HAVE BEEN PERSISTENT WITH BRINGING BACK AN INFLUX OF
MID LEVEL MOISTURE FOR FRIDAY INTO SATURDAY.  MEANWHILE A SURFACE
BOUNDARY IS EXPECTED TO GRADUALLY SHIFT ACROSS THE CWA FRIDAY NIGHT
INTO SATURDAY...WHICH WILL BE A FOCUS FOR SHOWERS AND
THUNDERSTORMS.  MOISTURE SHOULD BE LIMITED AS THE GULF OF MEXICO
EXPERIENCES A FRONTAL PASSAGE...DRYING OUT THIS SOURCE REGION OF
MOISTURE.  BUT THIS MOISTURE SHOULD BE SUFFICIENT FOR RAIN
DEVELOPING ACROSS THE AREA...THEREFORE WENT AHEAD AND INCREASED
CHANCES FOR THESE PERIODS.

LONG RANGE MODELS AGREE ON A LARGE SCALE CYCLONE TO DROP SOUTH OVER
THE NATIONS MID SECTION BY SUNDAY.  THIS COULD PESTER THE REGION FOR
SEVERAL PERIODS FROM LATE IN THE WEEKEND THROUGH THE MID PART OF
NEXT WORK WEEK.  SCATTERED SHOWERS AND THUNDERSTORMS ON AN AFTERNOON
BASIS WOULD BE EXPECTED UNDER THIS TYPE OF REGIME.  MOISTURE LEVELS
WILL BE LIMITED...BUT GIVEN THE COOL AIR ALOFT...NOT MUCH WILL BE
NEEDED TO SQUEEZE CONVECTIVE SHOWERS OUT OF THE COLUMN.

CRAMER

&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...COLD FRONT HAS MOVED THROUGH THE
KSGF/KJLN SITES THIS MORNING. STILL MAY ANTICIPATE SOME SHOWERS IN
THE REGION WITH THE APPROACH AND PASSAGE OF AN UPPER AIR DISTURBANCE
LATER TODAY. CEILINGS BEHIND THE FRONT HAVE GENERALLY BEEN
MVFR...BUT OCCASIONALLY IFR. FOR NOW WILL MAINTAIN GOING MVFR
CEILINGS THROUGH TONIGHT. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 25, 3:00 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT TUE APR 25 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
300 PM CDT TUE APR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED THUNDERSTORMS CONTAINING CLOUD TO GROUND
 LIGHTNING AND HAIL UP TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

 STRONG TO MARGINALLY SEVERE STORMS WILL DEVELOP OVER AREAS OF
 SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO
 FORT LEONARD WOOD THIS AFTERNOON.

  DISCUSSION:

 AREAS OF EXTREME SOUTHERN MISSOURI HAVE BECOME MARGINALLY UNSTABLE
 THIS AFTERNOON. MEANWHILE A COLD FRONT WAS LOCATED NEAR THE
 ARKANSAS AND MISSOURI BORDER...WHICH WILL LIKELY HELP TRIGGER
 SHOWERS AND STORMS THIS AFTERNOON. ALSO...A WEAK UPPER LEVEL
 DISTURBANCE IS EXPECTED TO PASS ACROSS THE REGION THAT WILL ALSO
 AID IN SHOWERS AND THUNDERSTORMS. DUE TO LIMITED INSTABILITY AND
 WIND  SHEAR...ONLY MARGINALLY SEVERE STORMS ARE EXPECTED...WITH
 HAIL UP TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE INTO
 THE REGION FRIDAY NIGHT INTO SATURDAY BRINGING OUR NEXT CHANCE FOR
 THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Apr 25, 3:49 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE APR 25 2006

MOZ096-105-252145-
DOUGLAS-OZARK-
349 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS AND OZARK COUNTIES UNTIL 445
PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF TANEYVILLE...OR 15 MILES
SOUTHWEST OF AVA...AND MOVING EAST AT 45 MPH.

PEOPLE IN NORTHERN OZARK AND SOUTHERN DOUGLAS COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT
Local storm report, Apr 25, 4:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             SILOAM SPRINGS          36.80N 92.08W
04/25/2006  E0.88 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

DCRAMER
Special weather statement, Apr 25, 4:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT TUE APR 25 2006

MOZ106-252215-
OREGON-
420 PM CDT TUE APR 25 2006

...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 515 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF WEST PLAINS...AND MOVING EAST AT
35 MPH.

THIS STORM WILL BE...
  NEAR ALTON BY 440 PM CDT.

PEOPLE IN CENTRAL OREGON COUNTY...INCLUDING THE CITY OF ALTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

JLT
Local storm report, Apr 25, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WASOLA                  36.79N 92.58W
04/25/2006  E1.75 INCH       OZARK              MO   PUBLIC

&&

DCRAMER
Local storm report, Apr 25, 4:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             BRIXEY                  36.75N 92.40W
04/25/2006  E1.00 INCH       OZARK              MO   PUBLIC

&&

DCRAMER
Local storm report, Apr 25, 4:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             BRANDSVILLE             36.65N 91.69W
04/25/2006  E1.75 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:26 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Apr 25, 4:03 PM CDTSevere Thunderstorm WarningSGFOzark42 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 25, 4:47 PM CDTTornado WarningSGFOregon73 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.